# SDR COMA0360256

- Difficulty date: June 2, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 18,019 hours, 16,392 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 755469E
- Part serial: 04181853
- Condition: Failed
- Location: Rt Engine
- Part time: 14,150 hours, 13,546 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT 5781 RT ENGINE IDG MESSAGE.  REPLACED THE RT IDG.
